| Catalog Number |
D128211 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a paroxysmal atrial fibrillation procedure with a pentaray nav catheter and observed an intermittent or low irrigation (device used in the patient) issue.Irrigation inadequate.During the procedure, there was an intermittent or low irrigation on the device but not complete occlusion.A second device was used to complete the procedure.There was no adverse event reported on the patient.Additional information was received on 29-jan-2026.The suspected device for the reported flow/irrigation issue was the catheter.The device was used in the patient.No error was noted from the irrigation pump.The issue was discovered while performing flush.Steps taken to resolve the irrigation issue was repeated flushing.The correct catheter settings were selected on the generator.No issues with flow rate change at the start of the ablation.The intermittent or low irrigation issue was originally considered non-reportable, however, bwi became aware on 29-jan-2026 that the device was used in the patient and have reassessed the event as reportable.The awareness date for this record is 29-jan-2026.
Additional Manufacturer Narrative
It was reported that a patient underwent a paroxysmal atrial fibrillation procedure with a pentaray nav catheter and observed an intermittent or low irrigation (device used in the patient) issue.The device evaluation was completed on 04-mar-2026.The device was returned to johnson & johnson medtech (j&j medtech) for evaluation on 02-mar-2026.Following j&j medtech procedures, a visual inspection and irrigation test of the returned device were performed.Visual inspection revealed no damage or anomalies on the device.An irrigation test was performed, and the device was irrigating correctly, no obstructed holes were observed.No irrigation issues were observed.A manufacturing record evaluation was performed for the finished device number, and no internal actions related to the reported complaint were identified.The irrigation issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the use of the device that may have affected its performance.The instructions for use (ifu) contain the following information: flush the catheter with heparinized saline prior to insertion into the body.Always follow standard practices of using a continuous drip of anticoagulant fluid under pressure through the proximal luer connector when the device is in the body.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).